# SDR SWIA202157117

- Difficulty date: February 3, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R966523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS409+128 VERTICAL POST AT RBL18 HAS AN INDICATION .2" LONG BY 60% FSH IN THE AFT RADIUS OF THE INBD SIDE @ WL69. FAILED NDT INSPECTION.    (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED NEW SERVICEABLE VERTICAL POST AT RBL 18 IAW REO 601R-53-41-889 REV D DATED 2018-10-04. FORM 337 AND MAJOR REPAIR TASK CARD COMPLETED AND ATTACHED. WEIGHT CHANGE NEGLIGIBLE . REFERENCE CONTINUE CARD FOR DETAILS.
